# SDR CALA2024112001198

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 79,020 hours, 16,773 cycles
- Engine: Pwa PW4077
- Engine time: 1,970 hours, 461 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENG FAILURE AFTER INITIAL ST ON GROUND ENG IDLE OK 1+MIN.  AUTO STARTED RIGHT ENGINE 3 TIMES AND RAN EACH TIME FOR5-10 MINUITS. ALSO ACCOMPLISHE A HIGH POWER RUN ALL SYSTEMS WORK AND OPERATED NORMAL. THIS WAS ACCOMPLISHED ON REQUEST OF TOMC ENGINE CONTROLER ASHAD. INLET AND EXHAUST INSPECTION SHOWED NO ABNORMALITIES. ALL NORMAL ENGINE SPINS FREELY.
